# SDR SWAA2024121658106

- Difficulty date: November 8, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD. CARGO COMPARTMENT LOWER SUB-THRESHOLD WEB RBL25+2; BS450 TO BS490 WL 156 (MARKED).<[01] RWEMOVED AND REPLACED FCB LOWER SUB-THRESHOLD WEB IAW SRM 51-40-02 AND DWG 143A8330 ID: 0042 REV: A.;[02] VERIFIED CORRECTIVE ACTION #1
